# SDR AUS20020973

- Difficulty date: August 28, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: HZ010H4073202
- Condition: Leaking
- Location: Access Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) RT WING ACCESS PANEL LOCATED INBOARD OF THE NR 3 NACELLE LEAKING FUEL DUE TO A FAULTY SEALING RING.
